# SDR IXXA06SMN083S

- Difficulty date: March 9, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Elevator
- Part time: 97,112 hours, 21,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LT ELEVATOR UPPER SURFACE HAS NON STANDARD REPAIR AT STA XE 32.937.  PERFORMED MAJOR REPAIR IAW DC8 SRM 55-4-1 FIG 1.  REMOVED PANEL PLATING WITH STANDARD REPAIR IAW DC8 SRM 55-1-0, DC8 SRM 51-1-21.  FABRICATED NEW PLATING AND BONDED FINGER DOUBLER (AL 2024T3 0.016”) IAW DC8 SRM 55-4-1 FIG 1 (SHEET 1, 2) ITEMS “E”, “F”.  BONDED BOTH PARTS WITH HYSOL IAW DC8 SRM 51-1-9, DC8 SRM 51-1-9A.  CLEANED, TREATED AND PRIMED AREA AND NEW PANEL PLATING IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0, 51-3-1.  PERFORMED BALANCE TO LT ELEV IAW DC8 SRM 51-4-4, FOUND WITHIN LIMITS.  TABLE MOMENT 1.449. 37 IN LBS.
